# SDR SWAA2015100644638

- Difficulty date: September 24, 2015
- Submitted: October 7, 2015
- Operation: Air carrier
- Aircraft: N446WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29842
- Aircraft time: 42,703 hours, 24,615 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 6561374
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR SUPPORT, CORRODED ON UPPER SURFACE OF FLANGE, CORRODED BETWEEN BS 807+6 - 807+12, STRINGER 26R.  REPAIRED SUPPORT IAW EA.
